MathSciNet Relay Station
MathSciNet bibliographic data
MR1620008 (99c:34140) 34G20 (34A12)
Shkarin, S. A. Peano's theorem is invalid in infinite-dimensional $F'$-spaces. (Russian) Mat. Zametki 62 (1997), no. 1, 128--137; translation in Math. Notes 62 (1997), no. 1-2, 108–115 (1998)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement